Swelling of mesotherapy

Against the background of the introduction of drugs with a strongvasodilating effect, the appearance of rapidly developing erythema, which quickly passes. This erythema should not cause concern to either the mesotherapist or the patient. Erythema, which appears as a harbinger of a toxic-allergic reaction is a dangerous symptom. In the case of a toxic reaction to the drug following erythema, necrosis may occur. Local irritating effect of drugs may also be manifested by erythema. So, asberven, artichoke extract often give such a reaction. Their sufficient dilution with saline reduces the possibility of manifesting a local irritant effect. Erythema can also become a harbinger of infectious inflammation of the skin. As a rule, the timing of the appearance of infectious allergies is later (3-4 days after the procedure) and accompanied by pain. Thus, it is necessary to conduct a differential diagnosis between different erythematous manifestations on the skin after a mesotherapy session.

All patients, especially those with a history of allergic reactions, are recommended to perform allergic tests before mesotherapy.

By frequency of complications, hematomas aresecond after erythema. Hematoma can be caused by the method of administration of drugs, and the drug itself. It can appear due to excessive depth of administration, increased fragility of blood vessels or disruption of the blood coagulation system. Patients taking aspirin, the day before the session is recommended to stop taking.

Treatment. Mesotherapy should take seriously even a small subcutaneous hemorrhage. Immediately after its occurrence, tightly press the skin at the site of a hemorrhage for 2-3 minutes. Sometimes a small hemorrhage in the absence of these measures can turn into significant with all the ensuing consequences.

The appointment of Traumeel-C cream to some extentaccelerates the resorption of hemorrhages. It is possible to recommend appliqués with sponge, semi-alcohol compresses. However, with daily use, they can cause significant dehydration of the skin. Assigning per os capillar, selmevit, vitamin C, aevita, and other drugs that have angioprotective and antiradical action, will help accelerate the process of resorption of hemorrhages and bruises.

Skin necrosis in mesotherapy

One of the most dangerous complications arenecrosis. The so-called chemical or pharmacological necrosis is associated with vasoconstrictive, irritant or toxic effects of drugs. Sometimes the cause of necrosis is the formation in the cocktail of an active compound with a similar effect. The same drugs, but in the form of monoinjection or with appropriate dilution have an excellent clinical effect. The second type of necrosis is conditionally called biological and is associated with a set of mistakes made by the doctor during the procedure, as well as with reduced local and general immunological reactivity of the patient, whose identification also applies to medical error. To the technological reasons leading to occurrence of this complication concern:

  • insufficient disinfection of the skin,
  • excessive skin trauma,
  • greater depth of injection,
  • poor sterilization of parts of injectors in contact with the patient's skin,
  • a large volume of the drug administered at one point,
  • improper skin treatment and maintenance at home after the procedure.

The clinical picture of this complication beginsfrom the injection site in the form of the erythematous papule or tubercle, which turn into ulceration with a purulent exudate. Histologically, they contain a large number of histiocytes, lymphocytes, and plasma cells. Necroses caused by biological factors appear at a later date than those caused by pharmacological agents, and have a longer course with a tendency to peripheral growth of the foci. The result of both types of necrosis is scarring. If the process began in keloid-dangerous areas, keloid scars may appear.

Treatment. Depending on the prevalence of the process, butonly local - with disinfectant and wound healing preparations. Purification of erosions from necrotic masses with enzymes with dimexid (dressings with collagenase) followed by application of chitosan, solcoseryl gel or superimposition of finished dressings with collagen, chitosan, hyaluronic acid. Puncture of the foci with riboxin, ribomunyl, aloe extract, solcoseryl, etc. With the prevalence of the process - the addition of broad-spectrum antibiotics (tetracycline, aminoglycosides, ampicillin, cephalosporins of the second generation, etc.).

Skin and allergic reactions in mesotherapy

Damage to the epidermis, vessels and nervesthe formation of skin in mesotherapy, the introduction of drugs that play the role of chemical stimuli, prolonged deposition of them in the protein-bound state leads to the appearance of antibodies and sensitized lymphocytes in the skin. This is the skin sensitization, which is a change in the reactivity of tissues, accompanied by a decrease in the threshold of stimulation of cells and tissues to various kinds of influences.

Skin and allergic reactions of delayed type.

Allergic dermatitis occurs in the form ofhypersensitivity of delayed type. At repeated contact with the allergen within 48-72 hours, an inflammatory reaction develops in the erythematous or vesicle form. Sensitized lymphocytes migrate to the site of repeated contact with the antigen and react with it. As a result, inflammatory mediators are isolated and a clinical picture of allergic dermatitis develops. It is believed that procaine, often used in mesotherapy, is a fairly allergenic drug. In case of detection of allergy in patients, it is possible to replace it with another localo-steviruyuschim drug - lidocaine. Sometimes the developing allergic reaction is not associated with a particular drug, but with an allergic reaction to chromium-nickel, from which the needles are made. In addition, there is a mechanical urticaria - the appearance of plaques on the skin in response to mechanical pressure or prick.

Skin-allergic reactions of immediate type (anaphylactic)

Antibodies of sensitized tissues, fixedon the surface of mast cells, they combine with the re-introduced antigen, resulting in the immediate release of physiologically active substances - histamine, serotonin, acetylcholine, proteoglycans, etc. As a result, a local anaphylactic reaction develops with skin swelling, blisters and itching. A general allergic reaction can manifest as urticaria, Quincke's edema and anaphylactic shock.

Treatment. If possible, neutralization or eliminationirritant (allergen). Thorough cleansing of the skin with physiological solution, distilled or thermal water. Intramuscular administration of antihistamines. Intravenous administration of sodium thiosulfate or calcium chloride. Outer - lotions (solution of silver, boric acid, tannin, etc.), hormonal ointments (Advantan, Elokom, Tselestoderm, etc.). In case of a vesical reaction, paste (Lassara, 2-5% ichthyol, etc.).

Hypersensitivity reaction in mesotherapy

Expressed in the inflammatory reaction of the skin whencontact with the drug, which is perceived by the body as an ultra-strong chemical stimulus with the release of mast cells mediators of inflammation (prostaglandins and interleukins). Clinically manifested in the form of simple dermatitis, which can be in the erythematous, bullous and even necrotic form.

Treatment. If possible, elimination and neutralizationchemical agent that caused the reaction. Further use is excluded. Thorough cleansing of the skin with physiological solution, distilled or thermal water, lotion with 2-5% solution of tannin, silver, boric acid followed by application of anti-inflammatory professional masks of Respect (St. Petersburg), Lacrima (Moscow), Lierac (France) and others After sparing removal of the mask, applying an anti-inflammatory cream (appropriate firm) or hormonal ointment (sineflan, elok, tselestoderm, etc.). Intramuscularly (calcium gluconate 5% - 5 ml) or intravenously sodium thiosulfate 30% (5 ml.) No. 5.

Home recommendations. Lotion 3-4 times a day for 20 minutes with cold solution, mask 2 times a day and the corresponding cream.

Other side effects of mesotherapy

In the process of mezolecheniya certain drugs(eg, vasodilators), patients may experience epigastric pain, intestinal colic with a laxative effect (in the treatment of choleretic and bile-forming drugs). There are cases of inguinal adenopathy with anti-cellulite treatment without general symptomatology.

Multiple use of needles may bringtheir dulling, microscopic bending of the tip of the needle and a greater trauma of the skin with the formation of small stamped scars or depigmented spots. Insufficient experience of mesoinjection against the background of the desire for maximum speed of the procedure can cause scratching of the skin with a needle and linear small scars.

The new method - non-injection mesotherapy does not cause much of these complications.